Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 29, 2011, 11:44 PM CDT for Dimmit County, Maverick County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2011, 11:44 PM CDT (04:44 UTC)
- Expired
- Mar 30, 2011, 12:33 AM CDT
- In force
- 49 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Dimmit County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 111 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 10:47 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1803 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -83 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -3.3
The text
As transmitted, in the capitals the NWS used until 2016.
925
WUUS54 KEWX 300444
SVREWX
TXC127-323-300545-
/O.NEW.KEWX.SV.W.0010.110330T0444Z-110330T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT TUE MAR 29 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DIMMIT COUNTY...
SOUTHERN MAVERICK COUNTY...
* UNTIL 1245 AM CDT.
* AT 1138 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME
SOUTHERN MAVERICK COUNTY...OR 18 MILES SOUTH OF EL INDIO...AND
MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2823 10024 2823 10027 2827 10031 2834 10032
2844 10029 2845 10017 2821 9966 2820 9967
2820 10021
TIME...MOT...LOC 0444Z 283DEG 21KT 2826 10020
$$2 follow-up statements
213
WWUS54 KEWX 300453
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 PM CDT TUE MAR 29 2011
TXC127-323-300545-
/O.CON.KEWX.SV.W.0010.000000T0000Z-110330T0545Z/
MAVERICK TX-DIMMIT TX-
1153 PM CDT TUE MAR 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHWESTERN DIMMIT AND SOUTHERN MAVERICK COUNTIES...
AT 1151 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME
SOUTHERN MAVERICK COUNTY...OR 20 MILES SOUTHEAST OF EL INDIO...MOVING
EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT RURAL PORTIONS OF MAVERICK
COUNTY THROUGH MIDNIGHT...AND WILL COVER THE SOUTHWEST CORNER OF
DIMMIT COUNTY FROM 1155 PM THROUGH AT LEAST 1220 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2823 10024 2823 10027 2827 10031 2834 10032
2844 10029 2845 10017 2821 9966 2820 9967
2820 10021
TIME...MOT...LOC 0449Z 283DEG 21KT 2825 10017
$$592
WWUS54 KEWX 300533
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1233 AM CDT WED MAR 30 2011
TXC127-323-300544-
/O.CAN.KEWX.SV.W.0010.000000T0000Z-110330T0545Z/
MAVERICK TX-DIMMIT TX-
1233 AM CDT WED MAR 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DIMMIT AND
SOUTHERN MAVERICK COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2823 10024 2823 10027 2827 10031 2834 10032
2844 10029 2845 10017 2821 9966 2820 9967
2820 10021
TIME...MOT...LOC 0534Z 283DEG 21KT 2819 9988
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 11:34 PM CDT, 10 minutes earlier.
Area forecast discussion, Mar 29, 11:34 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1134 PM CDT TUE MAR 29 2011 .AVIATION... ISOLATED STRONG TSRA OVER THE RIO GRANDE PLAINS WILL CONTINUE MOVING SEWD. SFC HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA BEHIND A COLD FRONT PUSHING SEWD TOWARD THE TX COAST. OTHERWISE MVFR...CIGS WILL PREVAIL BEHIND A COLD FRONT WITH GUSTY NLY WINDS AT 10-20 KNOTS OVERNIGHT...WITH CIGS LIFTING OR SCATTERING TO VFR MOST AREAS AFTER 17Z-18Z. && .PREV DISCUSSION... /ISSUED 829 PM CDT TUE MAR 29 2011/ DISCUSSION... CLEARANCE OF THE FIRST WAVE OF COUNTIES FROM THE WATCH AT 8 PM IS IN RESPONSE TO AN AGGRESSIVE FRONTAL PUSH WITH WINDS JUMPING TO NORTHERLY 3-4 KFT AGL BEHIND THE FRONT. THUS SEVERE THREAT FROM POST FRONTAL ACTIVITY SHOULD BE ALMOST NIL. ISOLATED ALONG FRONTAL SEVERE THREAT CONTINUES SOUTH OF HWY 90...MAINLY W OF SAT. WILL WORK ON SOME LOWERING POPS AND LOWERING MIN TEMPS IN PREPARATION FOR THE NEXT ROUND OF WARNING CLEARANCES. PREV DISCUSSION... /ISSUED 639 PM CDT TUE MAR 29 2011/ UPDATE... EARLY UPDATE TO REFRESH FRONTAL TIMING AND WX TYPES...AS MOST OF THE ACTIVITY TO THE EAST WILL BE SHOWERS UNTIL THE FRONT PUSHES THROUGH. WITH THE FRONT ALREADY ENTERING THE NORTHERN PARTS OF THE AUSTIN METRO AREA...ANOTHER UPDATE WILL BE NEEDED SOON TO REDUCE POPS. QPF ADJUSTED DOWN FOR THE CENTRAL TX AS POST FRONTAL CONVECTION IS EXPECTED TO BE MINIMAL. SEVERE POTENTIAL REMAINS BEST TO THE WEST BUT COULD EXPAND FARTHER EAST TOWARD THE SAT AREA AS THE COLD FRONT DRAWS NEAR US HIGHWAY 90 BY 9 PM. PREV DISCUSSION... /ISSUED 610 PM CDT TUE MAR 29 2011/ AVIATION... A STRONG COLD FRONT WILL PUSH THROUGH SOUTH CENTRAL TEXAS AS AN UPPER AIR TROUGH MOVES ACROSS THE REGION. ALONG WITH AFTERNOON HEATING OF A MOIST UNSTABLE AIR MASS WILL RESULT IN THE DEVELOPMENT OF SCATTERED SHRA/TSRA. ISOLATED TSRA WILL BE SEVERE WITH 1" OR LARGER HAIL AND DAMAGING WINDS IN EXCESS OF 50 KNOTS BEFORE 04Z. OTHERWISE VFR-MVFR CIGS WILL LOWER TO IFR BEHIND THE COLD FRONT WITH GUSTY NORTH WINDS 10-20 KNOTS. SHRA/TSRA WILL DIMINISH BEHIND THE COLD FRONT OVC IFR-MVFR CIGS CONTINUING IN THE OVERNIGHT AND WEDNESDAY MORNING HOURS. PREV DISCUSSION... /ISSUED 338 PM CDT TUE MAR 29 2011/ DISCUSSION... UPPER LEVEL SHORT WAVE ENERGY MOVING THIS AFTERNOON ACROSS NORTHERN TEXAS WITH 25-35 KNOTS AT 6KM (ACCORDING TO LATEST PROFILER OBS) WILL ENHANCE THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON/EARLY EVENING ACROSS SOUTH CENTRAL TEXAS. AS OF 300 PM...A PACIFIC FRONTAL BOUNDARY WAS LOCATED FROM BRADY(CENTRAL TEXAS) TO SONARA TO SOUTH OF SHEFFIELD. THIS FEATURE IS FORECAST TO PUSH SOUTHEASTWARD AND MEET WITH A WARM FRONTAL BOUNDARY LOCATED ACROSS THE COASTAL BEND AREA. CURRENTLY...MUCH OF SOUTH CENTRAL TEXAS IS UNDER MOSTLY TO CLOUDY SKIES WITH THE EXCEPTION OF THE WESTERN PORTION OF VAL VERDE COUNTY AND THE WESTERN EDWARDS PLATEAU AREA AND SOME LOCATIONS OVER THE FAR EASTERN COUNTIES. WE ARE ANTICIPATING FOR CLOUDS TO ERODE A BIT WITHIN THE NEXT FEW HOURS WHILE THE SURFACE HEATS UP. HAVING SAID THAT, THE POTENTIAL FOR STRONG THUNDERSTORMS AND GUSTY WINDS AS WELL AS LARGE HAIL IS POSSIBLE LATE THIS AFTERNOON/EARLY EVENING MAINLY ALONG THE MIDDLE RIO GRANDE VALLEY, EDWARDS PLATEAU, WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. HEAVY DOWNPOURS ARE POSSIBLE MAINLY ACROSS THE FAR SOUTHEASTERN COUNTIES AS PRECIPITABLE WATER VALUES ARE ANTICIPATED TO INCREASE OVER THE COASTAL BEND AREA AND SOUTH TEXAS. THE MAIN THREAT THIS AFTERNOON/EARLY EVENING WILL BE LARGE HAIL SIZE AND STRONG GUSTY WINDS. STORM TOTAL AMOUNTS COULD RANGE FROM AN INCH TO TWO INCHES OVER THE MOST AFFECTED AREAS. LATEST SPC MESOSCALE DISCUSSION MENTIONED ABOUT A POSSIBLE WATCH FOR SEVERE POTENTIAL ACROSS THE MIDDLE RIO GRANDE VALLEY, THE EDWARDS PLATEAU AND SOUTHERN PARTS OF THE HILL COUNTRY. THEREFORE, WE ARE MONITORING THE WEATHER CLOSELY AS THIS POTENTIAL SEVERE EVENT UNFOLDS. LATER THIS EVENING...WEATHER CONDITIONS WILL IMPROVE OVER SOUTH CENTRAL TEXAS AS THE PACIFIC FRONT MOVES AWAY FROM THE AREA AROUND MIDNIGHT/OVERNIGHT PERIOD AND A RELATIVE ZONAL FLOW ALOFT RETURNS. ON WEDNESDAY...EXPECT MOSTLY CLOUDY TO CLOUDY SKIES IN THE MORNING AS COLD AIR ADVECTION GETS TRAP UNDER THE BOUNDARY LAYER. HOWEVER...DURING THE AFTERNOON...CLOUDS ARE EXPECTED TO CLEAR OUT AS A SURFACE RIDGE BUILDS OVER THE AREA AND NORTHERLY WIND FLOW PUSHES THE CLOUDINESS TOWARD THE RIO GRANDE VALLEY. THURSDAY AND CONTINUING UNTIL THE UPCOMING WEEKEND...SOUTHERLY FLOW RETURNS FOR MUCH OF SOUTH CENTRAL TEXAS BRINGING BACK SLIGHTLY ABOVE NORMAL TEMPS. EXPECT SOME CLOUDINESS IN THE MORNING PERIOD ESPECIALLY THURSDAY AND FRIDAY...BUT CLEARING IN THE AFTERNOONS FOR PARTLY CLOUDY TO MOSTLY SUNNY SKIES. A COLD FRONT IS EXPECTED TO CROSS SOUTH CENTRAL TEXAS AT THE BEGINNING OF THE UPCOMING WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 45 67 49 81 58 / 30 10 - 0 0 AUSTIN BERGSTROM INTL AIRPORT 46 68 46 80 56 / 40 20 - 0 0 NEW BRAUNFELS MUNI AIRPORT 48 70 50 81 57 / 50 10 10 0 0 BURNET MUNI AIRPORT 43 65 47 80 57 / 20 10 - 0 0 DEL RIO INTL AIRPORT 54 71 58 85 57 / 10 10 10 - - GEORGETOWN MUNI AIRPORT 43 65 48 79 57 / 30 10 - 0 0 HONDO MUNI AIRPORT 52 70 54 84 56 / 30 10 - 0 0 SAN MARCOS MUNI AIRPORT 47 69 49 81 57 / 50 10 - 0 0 LA GRANGE - FAYETTE REGIONAL 50 66 50 76 56 / 50 20 10 0 - SAN ANTONIO INTL AIRPORT 50 70 52 81 57 / 30 10 10 0 0 STINSON MUNI AIRPORT 51 71 53 83 56 / 40 10 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, Mar 29, 4:13 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 413 PM CDT TUE MAR 29 2011 TXZ171>173-183>194-202>209-217>225-228-302115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 413 PM CDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE LARGE HAIL...BUT STRONG WINDS WILL ALSO BE POSSIBLE. THERE IS ONLY AN ISOLATED POTENTIAL FOR HEAVY RAINFALL AMOUNTS OVER ONE INCH...MAINLY FOR AREAS EAST OF HIGHWAY 281. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER VAL VERDE COUNTY ON SUNDAY AND OVER THE RIO GRANDE PLAINS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, Mar 29, 10:21 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL LAUGHLIN AFB 29.36N 100.78W
03/29/2011 M1.00 INCH VAL VERDE TX OTHER FEDERAL
BORDER PATROL REPORTED QUARTER SIZED HAIL AROUND
LAUGHLIN AFD.
&&
EVENT NUMBER EWX1100054
AKFLocal storm report, Mar 29, 10:23 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1023 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL LAUGHLIN AFB 29.36N 100.78W
03/29/2011 M1.00 INCH VAL VERDE TX OTHER FEDERAL
BORDER PATROL REPORTED QUARTER SIZED HAIL AROUND
LAUGHLIN AFB.
&&
CORRECTED REMARKS
EVENT NUMBER EWX1100054
AKFLocal storm report, Mar 29, 11:01 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 7 SE EAGLE PASS 28.63N 100.42W
03/29/2011 M1.00 INCH MAVERICK TX PUBLIC
&&
EVENT NUMBER EWX1100055
AKFSpecial weather statement, Mar 29, 11:18 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1118 PM CDT TUE MAR 29 2011 TXZ217-228-300515- DIMMIT-MAVERICK- 1118 PM CDT TUE MAR 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT AND MAVERICK COUNTIES UNTIL 1215 AM CDT... AT 1118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF EL INDIO...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHERN MAVERICK AND SOUTHWESTERN DIMMIT COUNTIES.
Local storm report, Mar 29, 11:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1120 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL EAGLE PASS 28.71N 100.49W
03/29/2011 M0.88 INCH MAVERICK TX PUBLIC
&&
EVENT NUMBER EWX1100056
AKFSpecial weather statement, Mar 29, 11:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1137 PM CDT TUE MAR 29 2011 TXZ217-228-300530- DIMMIT-MAVERICK- 1137 PM CDT TUE MAR 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT AND MAVERICK COUNTIES UNTIL 1230 AM CDT... AT 1136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTH OF EL INDIO...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME SOUTHERN MAVERICK AND SOUTHWESTERN DIMMIT COUNTIES.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 58 min |
| Mar 29, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 64 min |
| Mar 29, 10:28 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.